# SDR 2000ZZZX569

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5910M
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400067
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Adjust Screw
- Part number: 08411132
- Condition: Failed
- Location: Rt Mlg
- Part time: 3,622 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

UPON TAXI OFF OF THE RUNWAY AFTER AN UNEVENTFUL LANDING, THE PART SPECIFIED (0841113-2) FAILED CAUSING THE RIGHT MAIN GEAR TO FOLD.  THE AIRCRAFT ROTATED AROUND CAUSING THE LEFT GEAR TO COLLAPSE.
